Volume 17, Issue 5
A New Generalized Asynchronous Parallel Multisplitting Iteration Method

Zhi Zhong Bai

DOI:

J. Comp. Math., 17 (1999), pp. 449-456

Published online: 1999-10

Preview Full PDF 118 1684
Export citation
  • Abstract

For the large sparse systems of linear and nonlinear equations, a new class of generalized asynchronous parallel multisplitting iterative method is presented, and its convergence theory is established under suitable conditions. This method not only unifies the discussions of various existing asynchronous multisplitting iterations, but also affords new algorithmic and theoretical results for the parallel solution of large sparse system of linear equations.Besides its generality, this method is also much more suitable for implementing on the MIMD multiprocessor systems.

  • Keywords

Systems of linear and nonlinear equations Asynchronous multisplitting iteration

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-449, author = {}, title = {A New Generalized Asynchronous Parallel Multisplitting Iteration Method}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {5}, pages = {449--456}, abstract = { For the large sparse systems of linear and nonlinear equations, a new class of generalized asynchronous parallel multisplitting iterative method is presented, and its convergence theory is established under suitable conditions. This method not only unifies the discussions of various existing asynchronous multisplitting iterations, but also affords new algorithmic and theoretical results for the parallel solution of large sparse system of linear equations.Besides its generality, this method is also much more suitable for implementing on the MIMD multiprocessor systems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9116.html} }
TY - JOUR T1 - A New Generalized Asynchronous Parallel Multisplitting Iteration Method JO - Journal of Computational Mathematics VL - 5 SP - 449 EP - 456 PY - 1999 DA - 1999/10 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9116.html KW - Systems of linear and nonlinear equations KW - Asynchronous multisplitting iteration AB - For the large sparse systems of linear and nonlinear equations, a new class of generalized asynchronous parallel multisplitting iterative method is presented, and its convergence theory is established under suitable conditions. This method not only unifies the discussions of various existing asynchronous multisplitting iterations, but also affords new algorithmic and theoretical results for the parallel solution of large sparse system of linear equations.Besides its generality, this method is also much more suitable for implementing on the MIMD multiprocessor systems.
Zhi Zhong Bai. (1970). A New Generalized Asynchronous Parallel Multisplitting Iteration Method. Journal of Computational Mathematics. 17 (5). 449-456. doi:
Copy to clipboard
The citation has been copied to your clipboard